Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Existence of solutions of ordinary differential equations with generalized boundary conditions

Authors: Stephen R. Bernfeld and V. Lakshmikantham
Journal: Trans. Amer. Math. Soc. 182 (1973), 261-274
MSC: Primary 34B15
MathSciNet review: 0326043
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An investigation of the existence of solutions of the nonlinear boundary value problem $ x' = f(t,x,y),y' = g(t,x,y),AV(a,x(a),y(a)) + BW(a,x(a),y(a)) = {C_1},CV(b,x(b),y(b)) + DW(b,x(b),y(b)) = {C_2}$, is made. Here we assume $ g,f:[a,b] \times {R^p} \times {R^q} \to {R^p}$ are continuous, and $ V,W:[a,b] \times {R^p} \times {R^q} \to R$ are continuous and locally Lipschitz. The main techniques used are the theory of differential inequalities and Lyapunov functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B15

Retrieve articles in all journals with MSC: 34B15

Additional Information

Keywords: Ordinary differential equations, boundary value problems, comparison theorem, differential inequalities, Lyapunov functions
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society